American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Abigail Thompson. Algorithmic recognition of 3-manifolds. Bull. Amer. Math. Soc. 35 (1998) 57-66. MR 1487190.
Abstract, references, and article information
View Article: PDF

[2] Siegfried Moran. On a conjecture of Papakyriakopoulos. Bull. Amer. Math. Soc. 4 (1981) 189-191. MR 598685.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1